CONNECTICUT, USA — More viewer questions about the side effects of the COVID-19 vaccines.
A viewer wrote to FOX61, “I received my 1st Pfizer vaccine March 15. 2 days later I developed bad facial twitching on the right side of my face. Dr’s office doesn't have the answer...they said the longest they heard was it lasting 9 days. I'm at six Weeks! Is this permanent?”
“It’s not a very common reaction that you would expect twitching on the right side of your face or the side where you’ve had the vaccine. It’s not a common reaction. It’s something that needs to be reported to the CDC as well,” said Dr. Henry Anyimadu, MD, FACP, Infectious Disease Specialist Hartford HealthCare.
You can report it through the V-Safe app or the Vaccine Adverse Event Reporting System. As for the twitch, Dr. Anyimadu says you should continue to be monitored by your doctor’s office to make sure there isn’t something else going on.
If you have a question about COVID-19 or the vaccine, email SHARE61@fox61.com or text 860-527-6161.
HERE ARE MORE WAYS TO GET FOX61 NEWS
Download the FOX61 News APP
iTunes: Click here to download
Google Play: Click here to download
Stream Live on ROKU: Add the channel from the ROKU store or by searching FOX61.